Is There Anything Else I Could Do to Know Why I Got Tinnitus and Hearing Loss?

Discussion in 'Support' started by eman, May 26, 2015.

tinnitus forum
    1. eman

      eman Member

      Location:
      cairo
      Tinnitus Since:
      2008
      Cause of Tinnitus:
      unknown ( accutane maybe )
      I took Accutane (isotretinoin) in 2008 I took only 3 pills 20 mg and on the 3rd day I developed tinnitus, it is written on the patients leaflet that hearing problems are very rare with this drug (less than 1 in every 10,000)

      I have done the regular audiogram and OAE, my tinnitus started to increase since last year, I traveled abroad I thought there could be a treatment but didn't find any, I tried Botox behind my ears and don't think it worked at all, also heard about sheep stem cells injections, I was going to try it but then changed my mind.

      My question is, is there anything else to do to know why I got tinnitus and hearing loss? MRI or any scans?
       
    2. Nucleo

      Nucleo Member Benefactor

      Tinnitus Since:
      02/2011
      High frequency audiogram (up to 16 khz)
       
      • Like Like x 1
    3. linearb
      Psychedelic

      linearb Member Hall of Fame

      Location:
      East Coast USA
      Tinnitus Since:
      1998
      I took accutane, many years before I developed T. I have often wondered if there is a connection... but, I took many drugs.
       
    4. James
      No Mood

      James Member Benefactor

      Location:
      California
      Tinnitus Since:
      Pulsing 03/2013
      My ENT doctor directed me to have me a MRI scan, you never know.

      Me too,
      Well, I kind of think some of the meds I take aided my T, as you suspect your own meds you took. Less than 1 in 10,000,,,that's a low chance. How could this happen?
       
    5. eman

      eman Member

      Location:
      cairo
      Tinnitus Since:
      2008
      Cause of Tinnitus:
      unknown ( accutane maybe )
      it is very rare , and for you I don't think so , since your tinnitus started years later
       
    6. eman

      eman Member

      Location:
      cairo
      Tinnitus Since:
      2008
      Cause of Tinnitus:
      unknown ( accutane maybe )
      I've asked my ENT about having an mri but he refused :(
      I am just so depressed I need to know because I couldn't complete my Accutane course because of the tinnitus I although it worked wonders for me and yes from the third day my face started to clear and the oiliness was gone ! now I am living with tinnitus , hearing loss and acne my life has literally turned into living hell
      I guess I am going to start a very low dose maybe 10 mg once or twice a week , I don't care anymore
       
    7. Geo

      Geo Member Benefactor

      Location:
      California
      Tinnitus Since:
      11/2012
      Go to another ent thats strange that he refused.. And my sister was on accutane after a skin moisturizer she used made her break out so she turned to the drug after the acne wouldnt go away ..
       
      • Agree Agree x 1
    8. eman

      eman Member

      Location:
      cairo
      Tinnitus Since:
      2008
      Cause of Tinnitus:
      unknown ( accutane maybe )
      I have been to many ENT doctors not only in my country but in another two countries as well
      they did the audiogram , regular outer and middle ear check and then " sorry , no treatment , you have to live with it , see a psychiatrist"
      when it comes to tinnitus I don't know if they don't care or don't take it seriously or what ?!
      all I know is that they all look like close minded people when they know you have chronic tinnitus :mad:
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.